Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 7.

Reynolds, A.M., Reynolds, D.R. ORCID: 0000-0001-8749-7491 , Smith, A.D., Svensson, G.P. and Löfstedt, C. (2007) Appetitive flight patterns of male Agrotis segetum moths over landscape scales. Journal of Theoretical Biology, 245 (1). pp. 141-149. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2006.10.007)

Tang, Biao, Xiao, Yanni, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wang, Ning (2015) Piecewise virus-immune dynamic model with HIV-1 RNA-guided therapy. Journal of Theoretical Biology, 377. pp. 36-46. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2015.03.040)

Tang, Sanyi, Tang, Guangyao and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2010) Optimum timing for integrated pest management: Modelling rates of pesticide application and natural enemy releases. Journal of Theoretical Biology, 264 (2). pp. 623-638. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2010.02.034)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: Lessons from mitigating A/H1N1 in Xi'an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2011.10.035)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: lessons from mitigating A/H1N1 in Xi’an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2011.10.035)

Urzay, Javier, Llewellyn Smith, Stefan G., Thompson, Elinor ORCID: 0000-0002-6434-9290 and Glover, Beverley J. (2009) Wind gusts and plant aeroelasticity effects on the aerodynamics of pollen shedding: A hypothetical turbulence-initiated wind-pollination mechanism. Journal of Theoretical Biology, 259 (4). pp. 785-792. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2009.04.027)

Wang, Xia, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2016) A stage structured mosquito model incorporating effects of precipitation and daily temperature fluctuations. Journal of Theoretical Biology, 411. pp. 27-36. ISSN 0022-5193 (doi:https://doi.org/10.1016/j.jtbi.2016.09.015)

This list was generated on Tue Apr 16 18:29:29 2024 UTC.